• Title of article

    A Kruskal–Katona Type Theorem for the Linear Lattice

  • Author/Authors

    Bezrukov، نويسنده , , S and Blokhuis، نويسنده , , A، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1999
  • Pages
    8
  • From page
    123
  • To page
    130
  • Abstract
    We present an analog of the well-known Kruskal–Katona theorem for the poset of subspaces of PG(n,2) ordered by inclusion. For givenk,ℓ (k < ℓ) andmthe problem is to find a family of sizemin the set of ℓ-subspaces of PG(n,2), containing the minimal number ofk-subspaces. We introduce two lexicographic type orders O1and O2on the set of ℓ-subspaces, and prove that the firstmof them, taken in the order O1, provide a solution in the casek = 0 and arbitrary ℓ > 0, and one taken in the order O2, provide a solution in the case ℓ = n − 1 and arbitraryk < n − 1. Concerning other values ofkand ℓ, we show that forn ≥ 3 the considered poset is not Macaulay by constructing a counterexample in the case ℓ = 2 andk = 1.
  • Journal title
    European Journal of Combinatorics
  • Serial Year
    1999
  • Journal title
    European Journal of Combinatorics
  • Record number

    1546848